MAUDE Adverse Event Report: RESPIRONICS, INC. CUSTOM INNOSPIRE MINI MED4HOME; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. CUSTOM INNOSPIRE MINI MED4HOME; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1125473
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that the customer's nebulizer is not working.The customer stated that the switch was bad and that he must hold the switch down and forward for the compressor to function.There is no allegation of serious or permanent harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.

Brand Name
CUSTOM INNOSPIRE MINI MED4HOME
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18028495
Report Number2518422-2023-28083
Device Sequence Number6849350
Product Code CAF
UDI-Device Identifier00383730003979
UDI-Public00383730003979
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1125473
Device Catalogue Number1125473
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown